Hello doctor I'm 24 years old female. Last month I took loette contraceptive pills. Got periods on 11th April. But this month I'm trying to conceive not taking loette. But today I am getting period again. Only 20 days gap. I think this happens by the side effects of contraceptive pill. Is this true? I want to get pregnant. Kindly reply me.
Diploma in Obstetrics & Gynaecology, MBBS, MD - Community Medicine
40 years experience
Ask Free Question
Hello, there can be some disturbance in cycle some time. Wait for one more cycle and do not worry about it now.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Pregnant treatment